MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacture representative (rep) regarding a patient who was implanted with an implantable neuro stimulator (ins) it was reported that the first three leads were fine, it was the fourth that was the issue.Rep stated that they implanted the lead, tested it, and 3 and 1 contact would not read, saying there was a fault between 3 and 1.Took twist lock off and put another twist lock on.Tested the lead and the issue was still present.Used alligator clips to test the lead, issue still present.Explanted lead and put in a new one.Tested with 2nd twist lock.3 and 0 did not work shifted twist lock cable(took it off, unplugged from external neurostimulator stimulator -ens, plugged it back into to ens, and the fault resolved itself.) rep stated these are both out of box failures.The rep noted this is the second time this has happened and confirmed it was documented by a different a rep.No symptoms were reported.No further patient complications were reported/ anticipated as a result of this event.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8377815
Report Number2649622-2019-03326
Device Sequence Number18939987
Product Code MHY
UDI-Device Identifier00643169313491
UDI-Public00643169313491
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2021
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA1WPZ8
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2019
Initial Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age16 YR